[University home]

The University of Manchester Library

Block preconditioners for the discrete incompressible Navier-Stokes equations

Elman, HC; Silvester, DJ; Wathen, AJ;

INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN FLUIDS. 2002;40:333-344.

Access to files

Full-text and supplementary files are not available from Manchester eScholar. Use our list of Related resources to find this item elsewhere.

Bibliographic metadata

Type of resource:
Content type:
Published date:
Volume:
40
Start page:
333
End page:
344
Pagination:
333-344
Digital Object Identifier:
10.1002/fld.311
Related website(s):
  • Related website
Access state:
Active

Institutional metadata

University researcher(s):

Record metadata

Manchester eScholar ID:
uk-ac-man-scw:1a6079
Created:
6th August, 2009, 11:01:13
Last modified:
21st November, 2012, 19:44:33